Anyone else get nausea from taking Azo? Twice during a recent UTI I had to throw up a few hours after taking it. it also seemed to take a really long time (several hours) to effect my symptoms. I was taking Cipro (antibiotic) for the infection also.
Azo-Standard - Nausea?
Question posted by hellb on 10 Nov 2014
Last updated on 15 December 2021 by kenziegilr95
I've never gotten sick from taking them.. That was until today. I had sudden onset symptoms of a bladder infection last night so I took the recommended dose this morning and ate a fruit cup. Almost 2 hours later I rushed to the bathroom at work to puke. I have never puked as a symptom to a bladder infection, and Azo has never made me puke before. Not sure if it was just a freak thing or what.
Yes I took azo maximum strength and threw up less than 5 min later. I took it again later and got nauseous. Next day I took one pill instead of 2 and still felt like I was going to throw up. I even ate them took it still felt sick.
I also throw up after taking AZO. But I found if I eat a full meal…not just a snack, I have to be full… then I don’t get sick. No other medication has ever effected me this way. But AZO is the best at relieving UTI pain for me so I’ll do whatever I have to.
I was so glad to find this site I felt like I was all alone with this problem. It takes me 1 - 2 hrs after taking a full dose to get sick and it even makes me wake up sick after a bedtime dose!! The weird thing is I have taken it many times in the past and it didn’t bother me it just started making me sick 2 years ago. I am going to try taking a half dose. Thanks for making me feel not so alone
Yes! I get nauseous every time I take a full dose too! Sometimes I only take one instead of two and that helps. This last time it gave me and deeply upset stomach of you catch my drift.
It does it to me everytime I take it . Normally I would be going to bed so no big deal . BUT... Today I've been trying so hard not to take it because it makes me sick and my body just made me throw up like 5minutes after taking it. It burned coming back up like it was mixed with acid (yes I have acid reflux). And now my young is orange. FML
YES!!! It took me forever to figure out what was wrong with me... Every time I took it I would get nauseated and a couple of hours later, I would vomit.
I've also tried other medications for UTI's and I get sick on all of them.
I've decided I am allergic to Phenazopyridine.
Try taking 1/2 of the recommended dose... Sometimes that helps me.
UTIs can cause nausea. Its going to take a while to help, it has to get thru your body into your bladder.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.